# SDR SWAA071376

- Difficulty date: March 13, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 9,360 hours, 5,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AND WIRES EXPOSED AT FWD END.  SECURED EEPLS COVER & REPOSITIONED WIRES PER MM.
